# SDR UHLA2014102100761

- Difficulty date: October 21, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 28125
- Aircraft time: 17,228 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LEFT RIB 4 DAMAGED.  REPAIRED THE RIB IAW ETD2014-170-088944.
